| Medical Device Problem Code |
Patient-Device Incompatibility (2682)
| Health Effect - Clinical Code |
Skin Inflammation/ Irritation (4545)
| Date of Event |
01/30/2025
Type of Reportable Event
Serious Injury
Event or Problem Description
The patient presented to their healthcare provider with signs of a skin irritation allegedly caused by the zio xt.The patient¿s skin exhibited a rash accompanied by itching.The patient was prescribed triamcinolone.01%.No additional details were obtained.
Additional Manufacturer Narrative
A review of the complaint revealed that the patient wore the zio xt device for 1 of the 14 days prescribed.The patient has no history of reactions to medical adhesive or sensitive skin.The cause of the reported event cannot be determined.However, skin irritation is a known inherent risk of the device.The device manual warnings section read as follows: do not use the zio xt patch on patients with known allergic reaction to adhesives or hydrogels or with a family history of adhesive skin allergies.Patient may experience skin irritation.If skin irritation such as severe redness, itching or allergic symptoms develop, remove the zio xt patch from the patient¿s chest.This event is being reported per 21cfr803 as a serious injury.This report does not constitute an admission by rhythm that the product described in this report has any defects or has malfunctioned.These terms are included in form fda 3500a and are fixed terms for selection created by the fda to categorize the type of event solely for the purpose of regulatory reporting.